# SDR SIMA200510113

- Difficulty date: April 5, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, FOUND CENTER AISLE RIGHT RAMP SUPPORT AT FRAME 20 IS CORRODED.  INSTALLED NEW RAMP IAW EMB SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
